# SDR CALA0000149

- Difficulty date: February 11, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14890
- Make and model: Doug DC-9-82
- Aircraft serial: 49114
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND MAIN CABIN DOOR INTERCOSTAL CRACKED BETWEEN NR 4 AND NR 5 BEAMS AFT OF INSIDE DOOR HANDLE.  THE INTERCOSTAL WAS REMOVED AND REPLACED IAW SRM 51-30-2.
